Volume 7, Issue 3
Existence of Harmonic Functions with Finite Energy on Complete Riemannian Manifolds

Li Jiayu, Wang Silei

J. Part. Diff. Eq.,7(1994),pp.257-263

Published online: 1994-07

Preview Purchase PDF 1 1556
Export citation
  • Abstract

Let M be a noncompact complete Riemannian manifold. We consider the existence of harmonic functions with |∇u| ∈ L^p(M).

  • Keywords

Harmonic function finite energy noncompact manifold

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-257, author = {Li Jiayu, Wang Silei}, title = {Existence of Harmonic Functions with Finite Energy on Complete Riemannian Manifolds}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {3}, pages = {257--263}, abstract = { Let M be a noncompact complete Riemannian manifold. We consider the existence of harmonic functions with |∇u| ∈ L^p(M).}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5686.html} }
TY - JOUR T1 - Existence of Harmonic Functions with Finite Energy on Complete Riemannian Manifolds AU - Li Jiayu, Wang Silei JO - Journal of Partial Differential Equations VL - 3 SP - 257 EP - 263 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5686.html KW - Harmonic function KW - finite energy KW - noncompact manifold AB - Let M be a noncompact complete Riemannian manifold. We consider the existence of harmonic functions with |∇u| ∈ L^p(M).
Li Jiayu, Wang Silei. (1970). Existence of Harmonic Functions with Finite Energy on Complete Riemannian Manifolds. Journal of Partial Differential Equations. 7 (3). 257-263. doi:
Copy to clipboard
The citation has been copied to your clipboard